jillista Posted October 24, 2009 Share Posted October 24, 2009 I started mirtazapine about two weeks ago and I'm freaking starving. I'm actively trying to lose weight with Weight Watchers, and I'm pretty good with gauging my hunger signals before I eat something. I track my food and when the hunger hits I try drinking a glass of water or doing something else to occupy myself before I turn to the food. The problem is, since I started the mirtazapine, I really feel hungry. On the other hand, though, it has really helped both my sleep issues and my anxiety issues. (I also take Effexor, btw - my pdoc said that the mirtazapine would give the Effexor a sort of bump, and that seems to be holding true.) I don't know if I can live with the weight gain, though. I need to lost weight - and I had lost 10 pounds before I started it ... I've already gained 2 back. Before I give up on it, I'd like to know if anyone has had the increase in appetite taper off ... like, is there a light at the end of this tunnel? Thanks, all! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.